# SDR CNMA20060018

- Difficulty date: August 2, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 37,245 hours, 7,907 cycles
- Engine: Ge CF650C2
- Engine time: 87,538 hours, 20,151 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 1102M66G01
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL NR 3 ENG EGT BEGAN TO CLIMB ABOVE 950 DEGREES.  THE ENGINEER PULLED NR 3 THROTTLE BACK ATTEMPTING TO BRING NR 3 EGT INTO LIMITS, THE CORRESPONDING DROP IN N1 WAS ALREADY AT 5 PERCENT LESS THAN THE N1 LIMIT AND THE EGT WAS STILL EXCEEDING 950 DEGREES.  ABORTED TAKEOFF AT 115 KTS WITH MINIMUM BRAKES REQUIRED.  MAX BRAKE TEMP WAS 180 DEGREES AFTER ONE HOUR.  FOUND BLOWN 7TH STAGE COOLING DUCT.  REMOVED AND REPLACED 7TH STAGE COOLING DUCT IAW AMM 75-22.  INSP 7TH STAGE PER MM 72-00.  RAN ENGINE PER JRH, ENGINE OPS ALL NORMAL.
